# SDR ASOA2014031210119

- Difficulty date: February 5, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 24,572 hours, 17,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 280 FLOORBEAM CORRODED.  R & R FLOORBEAM IAW SB670BA-53-041 AND ECTC SB670BA-53-041, PART A.
